| Catalog Number |
5407120970 |
| Medical Device Problem Code |
Flaked (1246)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: (b)(4) event was reported for this quarter.Product return status: (b)(4) device was evaluated in the field.Additional information: (b)(4) device was not labeled for single-use.(b)(4) device was not reprocessed or reused.
Event or Problem Description
This report summarizes (b)(4) malfunction event in which the device had paint chips missing.- (b)(4) event had no patient involvement, no patient impact.